MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE

PALETTE LIFE SCIENCES DEFLUX INJECTABLE GEL; AGENT, BULKING, INJECTABLE
Model Number IPN929650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when we injected the product into the silicone holder, the syringe holder broke in half (see photo)." in the photo, it was observed that the syringe flange was broken.No patient harm or injury reported.Multiple attempts for additional information have been requested from the complainant have been unsuccessful at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The complaint was evaluated and closed as broken flange based on the information provided, including the complaint description and photographic evidence.A visual assessment of the submitted image was conducted to evaluate overall product condition.The image depicts an empty syringe with a detached/broken flange, with components separated.The lot number could not be verified, as it was not visible in the provided image.A review of the batch records for the reported lot did not identify any deviations or findings that would explain the reported condition.Additionally, no quality issues related to the raw material (glass syringe) were identified that could be associated with this event.The most probable root cause could not be determined.No further investigative actions are planned at this time.The associated lot will continue to be monitored, and additional investigation will be initiated if warranted based on future findings.
 
Event or Problem Description
It was reported that "when we injected the product into the silicone holder, the syringe holder broke in half." in the photo, it was observed that the syringe flange was broken.No patient harm or injury reported.Multiple attempts for additional information have been requested from the complainant have been unsuccessful at the time of this report.

Brand Name
DEFLUX INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23431186
Report Number3014909464-2025-00058
Device Sequence Number13225074
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)231016(17)260930(10)21918(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberIPN929650
Device Catalogue Number011504
Device Lot Number21918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown